# SDR UPS06547700

- Difficulty date: July 31, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1682 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE SKIN DENTED BS 1682, S4L APPROX L .3750 INCH BY W .3125 INCH BY D- .039.  BLENDED AND BUFFED OUT GOUGE IN DENTED AREA IAW SRM 53-00-01-1.  CUT OUT DAMAGED SKIN IAW SRM 53-00-01, FIG 201.  HFEC CUTOUT IAW NTM 51-00-00 PR 6 NO CRACKED NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-01, FIG 201 MATL. ID 2024-T 3 .063, BATCH NR 1088132 PO NR MST0020369, MPI 25,000 F/C REINSPECT.
